# SDR SWAA2021062942774

- Difficulty date: April 15, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL STRAP UPPER SURFACE IS CORRODED AROUND FASTNER HOLES STA 807 TO 847. / REMOVED CORROSION ON AFT CARGO DOOR SILL STRAP STA 807 - STA 847 IAW SRM 51-10-02-0G-0. MEASURED MATERIAL LOSS TO BE .009' ORIGINAL (T) .100' REMAINING (T) .091' IN LIMITS IAW SRM
